MAUDE Adverse Event Report: RESPIRONICS, INC. PRI CELLULAR MODEM; MEDICAL DEVICE DATA SYSTEM

RESPIRONICS, INC. PRI CELLULAR MODEM; MEDICAL DEVICE DATA SYSTEM
Model Number 100204C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Respiratory Tract Infection (2420); Heart Failure/Congestive Heart Failure (4446)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device has not been returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to an accessory (pri cellular modem) of an unknown system one device affected by the recall.The patient alleged heart failure.In addition, the patient also reported nose irritation, respiratory tract irritation, chronic asthma, and aspergillus.Medical intervention was not specified by the patient.Due to potential litigation surrounding this case, no follow up can be performed at this time.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
PRI CELLULAR MODEM
Common Device Name
MEDICAL DEVICE DATA SYSTEM
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19077789
Report Number2518422-2024-18650
Device Sequence Number6030017
Product Code OUG
UDI-Device Identifier00606959026674
UDI-Public00606959026674
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100204C
Device Catalogue Number100204C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown